RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 135(177), Number 4, Pages 520–532 (Mi msb1722)  

This article is cited in 12 scientific papers (total in 12 papers)

Construction of polinomials irreducible over a finite field with linearly independent roots

I. A. Semaev


Abstract: For any $t\geqslant1$ the author gives a method of constructing a matrix $X$ – the multiplication table for a certain normal basis of the finite field $F_{q^t}$ over $F_q$, where $q$ is a power of a prime $p$. The characteristic polynomial of $X$ is an irreducible polynomial of degree $t$ with coefficients in $F_q$, whose roots are linearly independent over $F_q$.
In order to construct the matrix $X$, and thus an irreducible polynomial with linearly independent roots, one needs to perform no more than $O(\max(t^4,r^7\ln t/\ln r))$ additions and multiplications in $F_q$ (where $r$ is the greatest prime divisor of $t$).
Bibliography: 3 titles.

Full text: PDF file (674 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 63:2, 507–519

Bibliographic databases:

UDC: 512
MSC: Primary 12E20, 11T30; Secondary 11T06
Received: 14.12.1985 and 03.09.1987

Citation: I. A. Semaev, “Construction of polinomials irreducible over a finite field with linearly independent roots”, Mat. Sb. (N.S.), 135(177):4 (1988), 520–532; Math. USSR-Sb., 63:2 (1989), 507–519

Citation in format AMSBIB
\Bibitem{Sem88}
\by I.~A.~Semaev
\paper Construction of polinomials irreducible over a~finite field with linearly independent roots
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 135(177)
\issue 4
\pages 520--532
\mathnet{http://mi.mathnet.ru/msb1722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=942137}
\zmath{https://zbmath.org/?q=an:0665.12017}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 63
\issue 2
\pages 507--519
\crossref{https://doi.org/10.1070/SM1989v063n02ABEH003288}


Linking options:
  • http://mi.mathnet.ru/eng/msb1722
  • http://mi.mathnet.ru/eng/msb/v177/i4/p520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. E. Shparlinski, “On primitive elements in finite fields and on elliptic curves”, Math. USSR-Sb., 71:1 (1992), 41–50  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Joachim von zur Gathen, Mark Giesbrecht, “Constructing normal bases in finite fields”, Journal of Symbolic Computation, 10:6 (1990), 547  crossref
    3. I. E. Shparlinski, “On some problems in the theory of finite fields”, Russian Math. Surveys, 46:1 (1991), 199–240  mathnet  crossref  mathscinet  zmath  adsnasa
    4. Shoup V., “Searching for Primitive Roots in Finite-Fields”, Math. Comput., 58:197 (1992), 369–380  crossref  mathscinet  zmath  adsnasa  isi
    5. Shparlinski I., “Finding Irreducible and Primitive Polynomials”, Appl. Algebr. Eng. Commun. Comput., 4:4 (1993), 263–268  crossref  mathscinet  zmath  isi
    6. Schlickewei H., Stepanov S., “Algorithms to Construct Normal Bases of Cyclic Number-Fields”, J. Number Theory, 44:1 (1993), 30–40  crossref  mathscinet  zmath  isi
    7. Ian F Blake, Shuhong Gao, Ronald C Mullin, “Specific irreducible polynomials with linearly independent roots over finite fields”, Linear Algebra and its Applications, 253:1-3 (1997), 227  crossref
    8. A. A. Bolotov, S. B. Gashkov, “On fast multiplication in normal bases of finite fields”, Discrete Math. Appl., 11:4 (2001), 327–356  mathnet  crossref  mathscinet  zmath
    9. Melsik K Kyuregyan, “Iterated constructions of irreducible polynomials over finite fields with linearly independent roots”, Finite Fields and Their Applications, 10:3 (2004), 323  crossref
    10. Melsik K. Kyuregyan, “Recursive constructions of -polynomials over”, Discrete Applied Mathematics, 156:9 (2008), 1554  crossref
    11. ERIK JARL PICKETT, “CONSTRUCTION OF SELF-DUAL INTEGRAL NORMAL BASES IN ABELIAN EXTENSIONS OF FINITE AND LOCAL FIELDS”, Int. J. Number Theory, 06:07 (2010), 1565  crossref
    12. Aixian Zhang, Keqin Feng, “A new criterion on normal bases of finite field extensions”, Finite Fields and Their Applications, 31 (2015), 25  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:1440
    Full text:396
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020